# SDR MWEA96107

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Ent Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FWD ENTRANCE DOOR HAS CRACK .5 INCH ON EDGE OF DOOR SKIN, LOWER FWD CORNER.  INSTALLED REPAIR IAW SRM 52-05, FIG 32.
